Optimal shape remodelling of linearly elastic plates using finite element methods

Show simple item record

dc.contributor.author Na, Moon-Soo en_US
dc.contributor.author Kikuchi, Noboru en_US
dc.contributor.author Taylor, John E. en_US
dc.date.accessioned 2007-04-06T18:26:43Z
dc.date.available 2007-04-06T18:26:43Z
dc.date.issued 1984-10 en_US
dc.identifier.citation Na, Moon-Soo; Kikuchi, Noboru; Taylor, John E. (1984)."Optimal shape remodelling of linearly elastic plates using finite element methods." International Journal for Numerical Methods in Engineering 20(10): 1823-1840. <http://hdl.handle.net/2027.42/50094> en_US
dc.identifier.issn 0029-5981 en_US
dc.identifier.issn 1097-0207 en_US
dc.identifier.uri http://hdl.handle.net/2027.42/50094
dc.description.abstract The optimality conditions for the optimal shape remodelling of linearly elastic plates are obtained by introducing the total variation of a function defined on a variable domain, although the variation of a function has been taken on a fixed domain in most literature on calculus of variations. Using these optimality conditions, a solution scheme involving an iterative algorithm is proposed, together with several numerical examples. en_US
dc.format.extent 872780 bytes
dc.format.extent 3118 bytes
dc.format.mimetype application/pdf
dc.format.mimetype text/plain
dc.publisher John Wiley & Sons, Ltd en_US
dc.subject.other Engineering en_US
dc.subject.other Engineering General en_US
dc.title Optimal shape remodelling of linearly elastic plates using finite element methods en_US
dc.type Article en_US
dc.rights.robots IndexNoFollow en_US
dc.subject.hlbsecondlevel Engineering (General) en_US
dc.subject.hlbsecondlevel Mechanical Engineering en_US
dc.subject.hlbtoplevel Engineering en_US
dc.description.peerreviewed Peer Reviewed en_US
dc.contributor.affiliationum The University of Michigan, Ann Arbor, Michigan, U.S.A. en_US
dc.contributor.affiliationum The University of Michigan, Ann Arbor, Michigan, U.S.A. en_US
dc.contributor.affiliationum The University of Michigan, Ann Arbor, Michigan, U.S.A. en_US
dc.description.bitstreamurl http://deepblue.lib.umich.edu/bitstream/2027.42/50094/1/1620201006_ftp.pdf en_US
dc.identifier.doi http://dx.doi.org/10.1002/nme.1620201006 en_US
dc.identifier.source International Journal for Numerical Methods in Engineering en_US
dc.owningcollname Interdisciplinary and Peer-Reviewed
 Show simple item record

This item appears in the following Collection(s)


Search Deep Blue

Advanced Search

Browse by

My Account

Information

Available Now


MLibrary logo